| Model Number |
RA002-5555SL70 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation as it was returned to (b)(6).Images provided confirm the alleged event.No root cause can be confirmed at this time.
Event or Problem Description
Information was received that a revision procedure was performed on (b)(6) 2019.As per reporter the rod was removed due to complete extension.As per reporter, visual inspection reveal that there was cold welding between the housing tube and the distraction rod.